Jump to content

Constant low-level jolts in entire body


Hexal
 Share

Recommended Posts

I have been experiencing these constant jolts in my entire body for many months and wondered if it was withdrawal symptom experienced by others? I assume it is a withdrawal symptom because it started in the wake of stopping sertraline and seems to originate in my head.

 

It is there all the time, is very distressing and seems to be connected to my near-constant dizziness. It is especially noticable if I put a hand on a part of my body or apply some form of pressure to my body. For example, when I press my head against a pillow when I go to bed, I can feel my head tremoring/shaking in this almost rhythmical facon, more or less akin to a heartbeat. I can also see that my legs are constantly twitching quite a bit when put in a resting position.

 

Could this be related to the infamous brain zaps? My impression from reading about them is that these are quite a bit more severe but never quite as long-lasting or constant as what I'm experiencing. Or could it be blood/adrenaline/something else being pumped around in my body at a much greater volume than normal because of CNS distress?

-

Link to comment
Share on other sites

  • Administrator

This sounds like it's related to brain zaps -- see the discussions in this forum.

 

Have you tried fish oil and magnesium supplements, see
http://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/
http://survivingantidepressants.org/index.php?/topic/1300-magnesium-natures-calcium-channel-blocker/
 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

Yes, and I don't think they do much of a difference for me, sadly. I have read most of the discussions on this subject I could find. It just worries me that it continues to this day and seems to be so constant...

-

Link to comment
Share on other sites

  • Administrator

You may wish to try increasing potassium. Leg twitches and hard heartbeat are often related to low potassium.

 

Here are some high potassium foods http://www.whfoods.com/genpage.php?dbid=90&tname=nutrient

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy